# SDR USAA920081328

- Difficulty date: July 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 9,299 hours, 3,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 7983375 LAS-FLT NR 473- AFT F/A EMER FLASHLIGHT NOT BLINKING.  MAINTENANCE REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD. (B)
